Paper by Erik D. Demaine

MohammadHossein Bateni, Erik D. Demaine, MohammadTaghi Hajiaghayi, and Mohammad Moharrami, “Plane Embeddings of Planar Graph Metrics”, Discrete & Computational Geometry, volume 38, 2007, pages 615–637.

Currently unavailable. If you are in a rush for copies, contact me.
[Google Scholar search]

Related papers:
PlaneEmbedding_SoCG2006 (Plane Embeddings of Planar Graph Metrics)

See also other papers by Erik Demaine.
These pages are generated automagically from a BibTeX file.
Last updated June 13, 2024 by Erik Demaine.